# SDR SWAA041600

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 63,404 hours, 62,496 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Bracket
- Part number: 65C26384
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED THRU CHECK, FOUND RT AND LT ELEVATOR TAB CONTROL ROD HINGE ATTACH EAR CRACKED.  REMOVED AND REPLACED RT AND LT ELEVATOR TABS PER MM.
